EDPS paraboliques à coefficients non-lipschitziens avec réflexion
Annales mathématiques Blaise Pascal, Volume 5 (1998) no. 2, pp. 7-19.
@article{AMBP_1998__5_2_7_0,
     author = {M. Eddahbi and M. Erraoui},
     title = {EDPS paraboliques \`a coefficients non-lipschitziens avec r\'eflexion},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {7--19},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {5},
     number = {2},
     year = {1998},
     zbl = {0924.60046},
     mrnumber = {1671699},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1998__5_2_7_0/}
}
TY  - JOUR
AU  - M. Eddahbi
AU  - M. Erraoui
TI  - EDPS paraboliques à coefficients non-lipschitziens avec réflexion
JO  - Annales mathématiques Blaise Pascal
PY  - 1998
DA  - 1998///
SP  - 7
EP  - 19
VL  - 5
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1998__5_2_7_0/
UR  - https://zbmath.org/?q=an%3A0924.60046
UR  - https://www.ams.org/mathscinet-getitem?mr=1671699
LA  - fr
ID  - AMBP_1998__5_2_7_0
ER  - 
%0 Journal Article
%A M. Eddahbi
%A M. Erraoui
%T EDPS paraboliques à coefficients non-lipschitziens avec réflexion
%J Annales mathématiques Blaise Pascal
%D 1998
%P 7-19
%V 5
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G fr
%F AMBP_1998__5_2_7_0
M. Eddahbi; M. Erraoui. EDPS paraboliques à coefficients non-lipschitziens avec réflexion. Annales mathématiques Blaise Pascal, Volume 5 (1998) no. 2, pp. 7-19. https://ambp.centre-mersenne.org/item/AMBP_1998__5_2_7_0/

[1] Bihari, I. A generalization of a Lemma of Bellman and its application to uniqueness problem of differential equations, Acta Math. Acad. Sci. Hungar. 7 (1956), 71-94. | MR | Zbl

[2] Donati-Martin, C. AND Pardoux, E. White noise driven SPDEs with reflection, Probab. Theory Relat. Fields. 95 (1993), 1-24. | MR | Zbl

[3] Eddahbi, M. AND Erraoui, M. On quasi-linear parabolic SPDEs with non-Lipschitz coefficients Random Opera. and Stoc. Equations, 6 (2) (1998), 101-122. | MR | Zbl

[4] Gatarek, D. AND Goldys, B. On weak solutions of stochastic equations in Hilbert space. Stochastics and Stochactics Reports, 46 (1992), 41-51. | MR | Zbl

[5] Ikeda, N. AND Watanabe, S. Stochastic Differential Equations and Diffusion Processes. North-Holland (1989). | MR | Zbl

[6] Manthey, R. AND Stieve, C. Existence and uniqueness of solutions to Volterra's population equation with diffusion and noise. (Preprint). | MR

[7] Nualart, D. AND Pardoux, E. White noise driven quasi-linear SPDEs with reflection. Probab. Theory Relat. Fields. 93 (1992), 77-89. | MR | Zbl

[8] Pardoux, E. Stochastic partial differential equation and filtering of diffusion processes. Stochastics. 3 (1979), 127-167. | MR | Zbl